×

Found 4 Documents (Results 1–4)

100
MathJax

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic stability of solitons for nonlinear hyperbolic equations. (English. Russian original) Zbl 1275.35069

Russ. Math. Surv. 68, No. 2, 283-334 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 91-144 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification

Software